Non-Parametric Tail Risk, Stock Returns and the Macroeconomy

Almeida, Caio, Ardison, Kim, Garcia, René and Vicente, Jose (2017) Non-Parametric Tail Risk, Stock Returns and the Macroeconomy. Journal of financial econometrics, 15 (3). pp. 333-376.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/32263
Item Type: Article
Language: English
Date: June 2017
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 22 May 2018 13:26
Last Modified: 28 May 2018 09:21
OAI ID: oai:tse-fr.eu:32263
URI: http://publications.ut-capitole.fr/id/eprint/25963

Actions (login required)

View Item View Item